# SDR SWAA2025060978014

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 55,242 hours, 33,224 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL VAPOR BARRIER HAS APPROXIMATELY A 6 CRACK.   SEALED CRACK ON LH VAPOR BARRIER REF: SRM 57-10-10-1A-2 PARAGRAPH 2.C.(4)(A). REQUIRES DVI EVERY 1200 FC.
